MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; YANKAUER,BULB TIP,ON/OFF CONTROL,STERILE

Medline Industries, LP MEDLINE; YANKAUER,BULB TIP,ON/OFF CONTROL,STERILE
Catalog Number OR164
Medical Device Problem Code Decrease in Suction (1146)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we¿ve had a couple instances of an item not working properly.".
 
Additional Manufacturer Narrative
It was reported that ¿per our or staff, we¿ve had a couple instances of an item not working properly.The item is ref#or164 - sterile rigid yankauer with bulb tip and on/off control.¿ there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
YANKAUER,BULB TIP,ON/OFF CONTROL,STERILE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
zelek alexander
three lakes drive
northfield, IL 60093--275
MDR Report Key50208077
Report Number1417592-2026-15271
Device Sequence Number10336654
Product Code JOL
UDI-Device Identifier10888277107465
UDI-Public10888277107465
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberOR164
Device Lot Number18325010002
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/29/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown